A universal result in almost sure central limit theory

István Berkes, E. Csaki

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)105-134
JournalStochastic processes and their applications
Volume94
Publication statusPublished - 2001

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

A universal result in almost sure central limit theory. / Berkes, István; Csaki, E.

In: Stochastic processes and their applications, Vol. 94, 2001, p. 105-134.

Research output: Contribution to journalArticleResearchpeer-review

@article{6033314abc81481eb2dda8ae6c249ef3,
title = "A universal result in almost sure central limit theory",
author = "Istv{\'a}n Berkes and E. Csaki",
year = "2001",
language = "English",
volume = "94",
pages = "105--134",
journal = "Stochastic processes and their applications",
issn = "0304-4149",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - A universal result in almost sure central limit theory

AU - Berkes, István

AU - Csaki, E.

PY - 2001

Y1 - 2001

M3 - Article

VL - 94

SP - 105

EP - 134

JO - Stochastic processes and their applications

JF - Stochastic processes and their applications

SN - 0304-4149

ER -